29 year old female... no other medical problems. I do not normally get acne at all.
Anyways-- went to India for work. Since it is a "malaria" county-- I was advised by the international travel doctor at my compnay to take a 1 time per day anti-malaria antibiotic for 2 days before my trip, each day while in India and 2 days after. that is the only medication I took (do not take any normally). As soon as I stopped taking the anti-malaria pill i started to get what looked at first like little acne on the 2 sides of my hairline (only up top near my temples). It got worse each day, eventually (within 3 days) to look like a red ring of little bumps from temple to temple only in my hair line. No bumps on my face or further back on my scalp.
The bumps itch (but not uncontrolably) and do not seem to get heads. When you touch them they feel scaly and scabby (but do not look it-- literally look like tiny acne bumps).
What do you think this could be? It is not getting any worse (thankfully) but it is not getting better either.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?